Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 11 (1957), 272-308
DOI: https://doi.org/10.1090/S0025-5718-57-99287-6
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Derrick Henry Lehmer, Guide to Tables in the Theory of Numbers, Bulletin of the National Research Council, no. 105, National Research Council, Washington, D. C., 1941. MR 0003625
  • [2] S. A. Joffe, Editorial Note in connection with Kulik's Magnus Canon Divisorum . . . , UMT 48, MTAC, v. 2, 1946, p. 139-140.
  • [3] J. Peters, A. Lodge, E. J. Ternouth, & E. Gifford, Factor Table giving the Complete Decomposition of all Numbers less than 100,000. (British Association for the Advancement of Science, Mathematical Tables, v. 5.) London, BAAS, 1935.
  • [4] J. Kaván Factor Tables giving the Complete Decomposition into Prime Factors of All Numbers up to 256,000 . . ., Macmillan, London, 1937. [RMT 196, MTAC, v. 1, 1945, p. 420-421.]
  • [1] D. H. Lehmer, On the roots of the Riemann zeta-function, Acta Math. 95 (1956), 291–298. MR 0086082, https://doi.org/10.1007/BF02401102
  • [1] A. Gloden, Table de factorisation des nombres $ {N^4} + 1$ dans l'intervalle 3001-6000. [UMT 108, MTAC, v. 4, 1950, p. 224.]
  • [2] S. Hoppenot, Table des Solutions de la Congruence $ {x^4} \equiv - 1(\bmod N)pour\;100000 < N < 200000$, Brussels, Librairie du ``Sphinx,'' 1935. [RMT 48, MTAC, v. 1, 1943, p. 6.]
  • [3] A. Gloden, Table des solutions de la congruence 𝑋⁴+1≡0\pmod𝑝 pour 2.10⁵<𝑝<3.10⁵, Mathematica, Timişoara 21 (1945), 45–65 (French). MR 0013385
  • [4] Albert Delfield, ``Table des solutions de la congruence $ {X^4} + 1 \equiv 0(\bmod p)\operatorname{pour} 300000 < p < 350000$,'' Institut Grand-ducal Luxembourg, Section des Sciences, Archives, v. 16, 1946. [RMT 346, MTAC, v. 2, 1947, p. 210-211.]
  • [5] Albert Gloden, Table des solutions de la congruence $ {x^4} + 1 \equiv 0(\bmod p)pour\;350.000 < p < 500.000$, Luxembourg, author, 11 rue Jean Jaurès, and Paris, Centre de Documentation Universitaire, 1946. [RMT 410, MTAC, v. 2, 1947, p. 300-301.]
  • [6] A. Gloden, Table de factorisation des nombres 2𝑁²+1 pour 500<𝑁≤1000, Published by the author, Luxembourg, 1957 (French). 2ème éd. MR 0086411
  • [7] A. Gloden, Solutions of $ {x^4} + 1 \equiv 0(\bmod p)for\;600000 < p < 800000$ [RMT 1169, MTAC, v. 8, 1954, p. 77.]
  • [1] Raphael M. Robinson, Factors of Fermat numbers, Math. Tables Aids Comput. 11 (1957), 21–22. MR 0085269, https://doi.org/10.1090/S0025-5718-1957-0085269-0
  • [2] A. Cunningham & H. J. Woodall, ``Factorisation of $ Q = ({2^q} \mp q)$ and $ (q{.2^q} \mp 1)$,'' Messenger Math., v. 47, 1917, p. 1-38.
  • [1] E. Jahnke & F. Emde, Funktionentafeln mit Formeln und Kurven, second edition, Leipzig and Berlin, 1933, p. 178-179; also with various page numbers in later editions.
  • [2] IA. M. Kheĭfets, Tablitsy normirovannykh prisoedinennykh polinomov Lezhandra (Tables of normalized associated Legendre polynomials), Moscow, Gidrometeoizdat, 1950.
  • [3] R. and L. Egersdörfer, Formeln und Tabellen der zugeordneten Kugelfunktionen 1. Art von $ n = 1$ bis $ n = 20$. I. Teil: Formeln. Reichamt für Wetterdienst, Wissenschaftliche Abhandlungen, Bd. I, Nt. 6, Berlin, 1936.
  • [1] A. Fletcher, J. C. P. Miller, and L. Rosenhead, An Index of Mathematical Tables, McGraw-Hill Book Company, New York; Scientific Computing Service Limited, London, 1946. MR 0018419
  • [2] BAAS, Mathematical Tables Report, ``Bessel functions of half-odd integral order,'' Cambridge University Press, 1925, p. 221-233.
  • [3] E. C. J. von Lommel, Munich Abhandlungen, v. 15, 1886, p. 529-664.
  • [4] G. N. Watson, A treatise on the theory of Bessel functions, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1995. Reprint of the second (1944) edition. MR 1349110
  • [5] Eugene Jahnke & Fritz Emde, Funktionentafeln mit Formeln und Kurven, Teubner, Leipzig and Berlin, 1909 and 1948.
  • [6] K. Reitz, Institut fur Praktische Mathematik, Darmstadt, Reports, ``Tabellierung Besselscher Funktionen,'' 4. Bericht, p. 2-9; 6. Bericht, p. 2-31; 9 Bericht, p. 2-37, 1945.
  • [7] National Bureau of Standards Computation Laboratory, Tables of Spherical Bessel Functions, v. I and II, Columbia University Press, New York, 1947.
  • [8] R. O. Gumprecht and C. M. Sliepcevich, Tables of Riccati Bessel functions for large arguments and orders, Engineering Research Institute of Michigan, Ann Arbor, Mich., 1951. MR 0045441
  • [1] BAAS, Mathematical Tables Report, Cambridge University Press, 1925, p. 221-233.
  • [2] BAAS, Mathematical Tables, v. 7, The Probability Integral, W. F. Sheppard, Cambridge University Press, 1939.
  • [1] D. Biernes de Haan, Nouvelles Tables d'Intégrales Définies, Hafner Publishing Co., New York, 1957. [Review 60, MTAC, v. 11, 1957, p. 111.]
  • [2] C. F. Lindman, Examen des Nouvelles Tables d’Intégrales Définies de M. Bierens de Haan. Amsterdam 1867, G. E. Stechert & Co., New York, 1944 (French). MR 0010756
  • [1] Hermann-Josef Kopineck, Austausch- und andere Zweizentrenintegrale mit 2𝑠- und 2𝑝-Funktionen, Z. Naturforschung 5a (1950), 420–431 (German). MR 0038498
  • [2] Hermann-Josef Kopineck, Zweizentrenintegrale mit 2𝑠- und 2𝑝-Funktionen. II. Ionenintegrale, Z. Naturforschung 6a (1951), 177–183 (German). MR 0042561
  • [3] Hermann-Josef Kopineck, Zweizentrenwechselwirkungs-integrale. III. Integrale mit 2𝑝- und wasserstoffähnlichen 2𝑠-Funktionen, Z. Naturforschung 7a (1952), 785–800 (German). MR 0052591
  • [1] Heinz Rutishauser, Der Quotienten-Differenzen-Algorithmus, Z. Angew. Math. Physik 5 (1954), 233–251 (German). MR 0063763
  • [2] Heinz Rutishauser, Anwendungen des Quotienten-Differenzen-Algorithmus, Z. Angew. Math. Phys. 5 (1954), 496–508 (German). MR 0068314, https://doi.org/10.1007/BF01601216
  • [3] Heinz Rutishauser, Bestimmung der Eigenwerte und Eigenvektoren einer Matrix mit Hilfe des Quotienten-Differenzen-Algorithmus, Z. Angew. Math. Phys. 6 (1955), 387–401 (German). MR 0075674, https://doi.org/10.1007/BF01589764
  • [1] P. C. Hammer, O. J. Marlowe, and A. H. Stroud, Numerical integration over simplexes and cones, Math. Tables Aids Comput. 10 (1956), 130–137. MR 0086389, https://doi.org/10.1090/S0025-5718-1956-0086389-6


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-57-99287-6
Article copyright: © Copyright 1957 American Mathematical Society